# SDR ASAA9680056

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle Mechanism
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE R1 DOOR WAS FOUND DIFFICULT TO OPEN.  LUBED THE DOOR HANDLE MECHANISM AND OPERATED NORMALLY.  (M)
